Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


No sexdrive
Feb 20, 2008

Hello guys,

I'm a 36 year old woman from Holland who have a lot of questions. The only problem is that my English is not that good, so ik hope u will understand my question.

Three years ago my husband and i find out that we are hiv effected, het started soon after discovering with Kaletra and Combivir. Before that time we had a very good sexlive, but a half year after starting with his medicine he lost the feeling. he can get an erection but no ejecaluation. For me it is very frustrating ( and also for him but he won't face the problem). At this time it is a very bog problem because we want to have a child and without sex there will be no child. We are sure that it is the result of the medicine, but he can't stop. Is there an other alternative? What do you recomande?

Thanks for answering.

Greets from Holland

Response from Dr. Henry

Often knowledge of HIV status and stress/worry contribute greatly to loss is sex drive. For males there can be a low testerone level than can contribute. It is hard to sort out the contribution of Combivir + Kaletra to the problem. I have had scores of male patients on that combination without any noticeable impact on their sex drive though there have been a few patients where the timing suggested that the drugs could be contributing. An evaluation by his HIV provider and perhaps either a urologist or sex therapist can often be helpful. KH



Previous
Antibiotics, Sustiva, Truvada and loose stools
Next
Anal Intercourse

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement